# SDR UALA2009052901543

- Difficulty date: May 29, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 54,100 hours, 37,476 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074923
- Part serial: 117348
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, B, A

## Discrepancy

DUAL BLEED LOSS PROBLEM.  FLIGHT DIVERTED.  ACCOMPLISHED PNEUMATIC SYSTEM TROUBLESHOOT NR 2 ENG WITH TEST UNIT.  REPLACED LEFT & RIGHT BLEED AIR REGULATORS AND NR 2 ENG BLEED OVERHEAT SWITCH.  ACCOMPLISHED BLEED AIR SYSTEM TEST NR 1 & NR 2 ENG AND BLEED AIR PRECOOL TEST, ALL CHECKS NORMAL.
